# SDR SIMA9701874

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

SPI - FLT 4368 - ON CLIMB-OUT OF SPI, THE CARGO SMOKE LIGHT CAME ON.  DISCHARGED NR 1 BOTTLE AND RETURNED TO SPI.  AIRCRAFT RETURNED TO SERVICE PER MEL 26-4.  ORD - 7-6-97 - REPLACED NR 1 AND NR 2 FIRE BOTTLES PER AMM 26-20-00.  OPS CHECKED GOOD WITH NO OTHER DEFECTS NOTED.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  (X)
